# SDR AALA20040737

- Difficulty date: July 19, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 16d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING AT SEAT 16D INOPERATIVE.  REPLACED THE AFT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
